# SDR TWAA9909107

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT CARGO COMPARTMENT LOWER DOOR JAMB AREA HAD CORROSION AROUND SCREW HOLES.  REMOVED CORROSION PER SRM 51-10-3 AND 53-05 FIG 63.
